# SDR DALA2023032302226

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,893 hours, 42,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 CORROSION ON STR 30 AT STA 1442. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/014 00014 COMPLIED WITH ER/A 607130-14 REV. ORIG. PRI REV. "0","1" AND REV."2" ALL INSTRUCTIONAL STEPS. INSURED ALL INSTRUCTIONAL STEPS ON ER/A 607130-14 REV. ORIG. PRI REV. "0","1" AND REV."2" MATCH FINALE ER/A 607130-14 REV. ORIG. FUSELAGE / STA. 1460 / STRINGER 30. PERMANENT REPAIR INSTRUCTIONS. (2683515)
